Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Dimension of the square of a space


Author: I. Fáry
Journal: Bull. Amer. Math. Soc. 67 (1961), 135-137
MathSciNet review: 0123316
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. Boltyanskiĭ, An example of a two-dimensional compactum whose topological square is three-dimensional, Amer. Math. Soc. Translation 1951 (1951), no. 48, 3–6. MR 0041424
  • 2. E. Dyer, On the dimension of products, Fund. Math. 47 (1959), 141–160. MR 0110103
  • 3. Hurewicz-Wallman, Dimension theory, Princeton, University Press, 1948.
  • 4. A. G. Kurosh, The theory of groups, Chelsea Publishing Co., New York, 1960. Translated from the Russian and edited by K. A. Hirsch. 2nd English ed. 2 volumes. MR 0109842
  • 5. Franklin P. Peterson, Some results on cohomotopy groups, Amer. J. Math. 78 (1956), 243–258. MR 0084773


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1961-10539-9